# SDR AALA202505080818

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 25,315 hours, 11,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT BREAK ASSEMBLY PANEL AT STA 540, LBL 3. REPLACED BREAK ASSEMBLY PER SRM 51-40-02-0G.
